# SDR AALA202510209597

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 32,963 hours, 13,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PER JOB CARD 08T20033001 OPERATIONAL TEST EMERGENCY LIGHTS FOUND LEFT HAND FORWARD SLIDE OVERWING LIGHT INOPERATIVE. RELAMP LEFT HAND FORWARD SLIDE OVERWING LIGHT. PER AMM 33-51-04.
